New Jersey, 2017

Flash Flooding and Flooding in New Jersey, August 22 to 23, 2017

August 22 to 23, 2017 · NWS PHI · 17 events in 6 counties and zones

Severe thunderstorms formed in a hot and humid airmass ahead of a cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Severe thunderstorms formed in a hot and humid airmass ahead of a cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 22, 6:46 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 22, 6:46 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
746 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A cold front crossing the upper Ohio Valley this evening will
move into our region late tonight and slowly exit off the
Delmarva coast Wednesday afternoon. Canadian high pressure
builds into the region on Thursday and should continue to be the
primary influence on our weather into early next week. Two low
pressure systems should be near the Gulf coast states this
weekend and eventually turn northeast early next week, possibly
affecting our weather around Tuesday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The Heat Advisory will be allowed to expire at 8:00 PM.

Severe Thunderstorm Watch 464 is in effect until midnight for
all our eastern Pennsylvania counties except Delaware and
Philadelphia, as well as the New Jersey counties of Sussex,
Warren, Morris and Hunterdon.

Showers and thunderstorms were in the Susquehanna River Valley
and down into western Maryland around 7:30 PM. The convection
will continue to progress eastward.

Mixed layer CAPE values remained in the 1500 J/kg range in
advance of the showers and thunderstorms with a favorable amount
of shear, as well. The greatest potential for severe weather in
our region remains in eastern Pennsylvania and northern New
Jersey.

The convection is forecast to weaken toward and after midnight.
The sky is expected to remain mostly cloudy with perhaps some
patchy fog where any heavy rain falls.

Low temperatures are anticipated to be in the middle and upper
60s in the Poconos and far northern New Jersey and in the lower
and middle 70s elsewhere in our forecast area.

The wind should favor the southwest and west overnight becoming
northwest around daybreak with the arrival of a cold front.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Any ongoing showers and thunderstorms near the coast will
slowly move eastward towards the waters through the afternoon as
the cold front continues its surge eastward. Humidity should
fall to more comfortable levels later in the day, more so by
evening as a secondary front pushes through the region.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
500 MB: a -2SD trough begins the long term period in the Great
Lakes region, then weakens slightly as it moves into the
northeast Friday- Monday. Thereafter, we will monitor the
northeastward progress of what should be a split flow low of
tropical origins, having moved ashore along the Gulf Coast by
early next week.

Temperatures: Calendar day averages Thursday...near or slightly
below normal, then 2 to 6 degrees below normal daily Friday-
Tuesday.

Forecast basis: a 50 50 blend of 12z/22 GFS/NAM MOS was used
Wednesday night-Thursday night, then the 12z/22 GFS MEXMOS was
applied Friday and thereafter the 15z/22 WPC D4-8 gridded
elements of max/min T, 12 hr POP 6 hrly dew/wind/sky.

Wednesday night...Fair and more seasonable with light wind and
possible patchy countryside fog.

Thursday...Scattered light showers possible late Thursday in e
PA with considerable afternoon cloudiness.

Friday-Monday...High pressure shifts southeastward into the
Great Lakes Thursday through Saturday,then eastward into
southeastern Canada/Northeast U.S. Sunday and Monday. This
expansive high will control our regional weather pattern across
the Mid Atlantic during this time. The trough aloft could result
in a shower north of I-78 Friday afternoon and there should be
considerable cloudiness at that time. Otherwise, for now, good
weather is predicted.

Tuesday...WAA overrunning clouds, if not rain, from a potential
tropical remnant moving northeastward from the Gulf coast.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Conditions were VFR at our TAF sites around 2330Z. Showers and
thunderstorms will move across our region between 0000z and
0400Z with lingering showers anticipated late tonight into
perhaps Wednesday morning.

Conditions will vary between VFR and MVFR overnight, with
clearing and VFR conditions expected for Wednesday.

A southwest wind around 8 to 10 knots with gusts near 20 knots
is expected to become west at 5 to 10 knots overnight, then
northwest at 5 to 10 knots for Wednesday.

Outlook...
Wednesday night...VFR except possible mvfr or ifr fog patches
toward dawn Thursday with nearly calm wind.

Thursday through Sunday...VFR. Generally light winds from the N
or NW, possibly becoming N-NE on Saturday and Sunday. small
chance of a light shower vicinity KABE/KTTN/KRDG Thursday
afternoon and Friday afternoon.

&&

.MARINE...
Strengthening southerly flow is allowing seas to gradually
build, which should peak around 3 to 6 feet across the ocean
waters and 3 to 4 feet across the Delaware Bay. Strongest gusts
are expected this evening around 25-30 kt, and will gradually
diminish overnight. Seas will gradually subside into Wednesday
as a cold front moves through the area and the pressure gradient
begins to subside.

There will be a chance of showers and thunderstorms tonight
into tomorrow afternoon. These storms may locally reduce
visibility and produce wind gusts to near gale-force.

Outlook...
Wednesday night through Saturday...Winds and seas below SCA
criteria.

Sunday...For no SCA headline but chance that northeast flow
will increase and cause hazardous seas to develop along the S NJ
and DE coasts Sunday (5 feet).

RIP CURRENTS...
There is a moderate risk of rip currents at area beaches this
evening. If swimming in the waters the remainder of today, use
extra caution and common sense. Swim only in the presence of
lifeguards, and do not swim alone! Heed any and all restrictions
by area beach patrols.

Outlook for Wednesday... Low risk, possibly bordering moderate
based on what develops this evening for residual effects
carrying into Wednesday.

&&

.CLIMATE...
Atlantic City and Allentown were within 2F of record today.
Around 91F for a max T.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ430-431-
     450>455.

&&

Synopsis...Drag
Near Term...Iovino
Short Term...99
Long Term...Drag
Aviation...Drag/Iovino
Marine...Drag/99
Climate...Drag
Hazardous weather outlook, Aug 22, 6:57 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
757 PM EDT Tue Aug 22 2017

NJZ001-007-PAZ054-055-060>062-240000-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
757 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ008-012-240000-
Cecil-Kent MD-
757 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

There is a potential for a few storms to become severe late this
evening with the primary threat being locally damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ008-009-PAZ101-103-105-240000-
Morris-Hunterdon-Western Chester-Western Montgomery-Upper Bucks-
757 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ102-104-106-240000-
Eastern Chester-Eastern Montgomery-Lower Bucks-
757 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-NJZ010-012-015-017>019-PAZ070-071-240000-
New Castle-Somerset-Middlesex-Mercer-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-
757 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002-003-MDZ015-019-020-NJZ013-016-020>023-027-240000-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Western Monmouth-
Salem-Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-
757 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey and southern New
Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-240000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
757 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-240000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
757 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 22, 7:56 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             KUTZTOWN                40.52N  75.78W
08/22/2017  M0.75 INCH       BERKS              PA   SOCIAL MEDIA

&&

EVENT NUMBER PHI1701510

GORSE
Local storm report, Aug 22, 8:11 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     LIGHTNING        SHOEMAKERSVILLE         40.50N  75.97W
08/22/2017                   BERKS              PA   FIRE DEPT/RESCUE

            HOUSE STRUCK BY LIGHTNING ON REBER STREET. SMOKE
            VISIBLE.

&&

EVENT NUMBER PHI1701511

GORSE
Local storm report, Aug 22, 8:18 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
918 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     LEHIGH TWP              40.75N  75.54W
08/22/2017                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1701512

GORSE
Local storm report, Aug 22, 8:24 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     KUTZTOWN                40.52N  75.78W
08/22/2017  E50 MPH          BERKS              PA   SOCIAL MEDIA

            THUNDERSTORM WIND GUSTS ESTIMATED TO AROUND 50 MPH.

&&

EVENT NUMBER PHI1701513

GORSE
Local storm report, Aug 22, 8:29 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     BANGOR                  40.87N  75.21W
08/22/2017                   NORTHAMPTON        PA   COUNTY OFFICIAL

            SOME TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1701514

GORSE
Local storm report, Aug 22, 8:32 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     LIGHTNING        SLATINGTON              40.75N  75.62W
08/22/2017                   LEHIGH             PA   SOCIAL MEDIA

            ROOF FIRE CAUSED BY A LIGHTNING STRIKE AT A HOUSE IN
            SLATINGTON. FLAMES VISIBLE.

&&

EVENT NUMBER PHI1701515

GORSE

The radar

The Philadelphia radar (KDIX), 89 km away, was scanning. The volume nearest the first event began at 01:36 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 5 flood, 3 heavy rain, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Hunterdon

When
August 22, 8:35 PM EST
Where
Hunterdon County, 0.87 mi NW of Pittstown Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
County Official
Coordinates
40.590, -75.030

Thunderstorm winds took down trees and wires which caught on fire.

Thunderstorm Wind, Hunterdon

When
August 22, 8:36 PM EST
Where
Hunterdon County, 0.52 mi E of Glen Gardner
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.700, -74.940

Thunderstorm winds took down numerous trees and wires in the area.

Thunderstorm Wind, Hunterdon

When
August 22, 8:45 PM EST
Where
Hunterdon County, 1.48 mi SSW of Riegel Ridge
Measured
52 kt (60 mph) estimated gust
Reported by
County Official
Coordinates
40.600, -75.130

Thunderstorm winds took down trees and wires on Milford Warren Glen road.

Thunderstorm Wind, Morris

When
August 22, 8:47 PM EST
Where
Morris County, 0.69 mi N of Long Vly
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.790, -74.770

Thunderstorm winds took down trees and power poles in Long Valley.

Thunderstorm Wind, Hunterdon

When
August 22, 8:53 PM EST
Where
Hunterdon County, 0.87 mi NW of Flemington
Measured
52 kt (60 mph) estimated gust
Reported by
County Official
Coordinates
40.510, -74.860

A tree fell onto a car due to thunderstorm wind.

Thunderstorm Wind, Morris

When
August 22, 9:10 PM EST
Where
Morris County, 0.52 mi W of Convent Station
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.780, -74.480

Thunderstorm winds blew a tree down onto I-287.

Thunderstorm Wind, Hunterdon

When
August 22, 10:00 PM EST
Where
Hunterdon County, 1.48 mi SSE of Linvale
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.380, -74.820

Thunderstorm winds blew a tree down onto NJ 31.

Flash Flood, Hunterdon

When
August 22, 10:45 PM EST to August 23, 12:45 AM EST
Where
Hunterdon County, 1.06 mi S of Reaville to 1.12 mi SSW of Reaville
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
40.465, -74.820

The river gauge on the Neshanic at Reaville rose above flood stage for a few hours.

Flood, Somerset

When
August 22, 10:50 PM EST to 11:50 PM EST
Where
Somerset County, 1.26 mi ENE of Belle Mead to 1.32 mi S of Royce
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.480, -74.630

Minor street flooding was reported.

Flash Flood, Middlesex

When
August 22, 11:05 PM EST to August 23, 12:15 AM EST
Where
Middlesex County, 0.69 mi N of South Amboy Jct to 0.09 mi NW of South Amboy Jct
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.490, -74.280

Several water rescues occurred in South Amboy and Sayerville near Victory circle.

Flood, Somerset

When
August 22, 11:44 PM EST to August 23, 12:44 AM EST
Where
Somerset County, 1.57 mi E of Green Brook to 1.42 mi E of Green Brook
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
40.620, -74.440

Flooding occurred on Rockview Ave.

Heavy Rain, Middlesex

When
August 23, 12:24 AM EST
Where
Middlesex County, 1.26 mi ENE of Avenel
Reported by
Trained Spotter
Coordinates
40.560, -74.250

Almost two inches of rain fell.

Flood, Camden

When
August 23, 1:00 AM EST to 2:00 AM EST
Where
Camden County, 1.4 mi NNW of Grenloch to 0.69 mi W of Clementon
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
39.800, -75.035

A basement collapsed due to flooding.

Flood, Camden

When
August 23, 1:02 AM EST to 2:02 AM EST
Where
Camden County, Westmont to 0.43 mi SSW of Westmont
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.920, -75.030

Route 70 was closed at Haddonfield road due to flooding.

Flood, Gloucester

When
August 23, 1:29 AM EST to 2:29 AM EST
Where
Gloucester County, 0.9 mi E of Verga to 1.06 mi ENE of Verga
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.872, -75.133

NJ 45 closed at the intersection with 130 due to flooding.

Heavy Rain, Gloucester

When
August 23, 3:00 AM EST
Where
Gloucester County, 1.06 mi W of Thorofare
Reported by
Trained Spotter
Coordinates
39.830, -75.200

Just over three inches of rain fell.

Heavy Rain, Somerset

When
August 23, 5:33 AM EST
Where
Somerset County, 1.26 mi ENE of Belle Mead
Reported by
Social Media
Coordinates
40.480, -74.630

Almost two and a half inches of rain fell.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2017Every state in 2017This day in weather historyWarnings in New Jersey, August 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 709252, 709253, 709254, 709255, 709256, 709257, 709258, 709247, 709433, 709248, 709434, 709249, 709435, 709436, 709437, 709250, 709251.